# SDR IPXA11567261

- Difficulty date: June 4, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 820-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PNL BS 820-880,  BL 0 - RBL 25 HAS DELAM ON UPR SURFACE     REPLACED FLOOR PNL IAW SRM 53-00-50-1A1; SRM 53-01-01-4.
